Glauco Valle

Address:
Universidade Federal do Rio de Janeiro
Instituto de Matemática
Departamento de métodos estatísticos
Caixa postal 68530, cep 21945-970
Rio de Janeiro, Brazil

e-mail : glauco.valle@im.ufrj.br

Curriculum Lattes

image

Teaching     Publications

Teaching:


Publications and Preprints:

  1. G. Valle, L. Zuaznabar: A version of the Random Directed Forest and its convergence to the Brownian Web, preprint. pdf
  2. A. Messaoudi, G. Valle: Dynamical properties of random walks, preprint. pdf
  3. T. Mountford, G. Valle: Exponential convergence for the Fredrikson-Andersen one spin facilitated model, preprint. pdf
  4. A. Messaoudi, G. Valle: Spectra of stochastic adding machines on Cantor Systems of numeration, to appear at fundamenta mathematicae. pdf
  5. A. Messaoudi, G. Valle: Generalized adding machines and Julia sets. Comptes Rendus. Mathématique. v. 354, p. 1096-1100, 2016.
  6. L. R. Fontes, L. A. Valencia, G. Valle: Scaling Limit of the Radial Poissonian Web, Elect. Journal of Prob. 2015. pdf
  7. T. Mountford, L. Pimentel, G. Valle: Central Limit Theorem for the self-repelling random walk with directed edges, ALEA 11(2), 503-517,2014. pdf
  8. C. Colleti, G. Valle: Convergence to the Brownian Web for a generalization of the drainage network model, Annales de L´I.H.P. Probabilités e Statistiques, v. 50, 899-919, 2014. pdf
  9. A. Messaoudi, O. Sester, G. Valle: Spectrum of stochastic adding machines and fibered Julia sets, Stochastic and Dynamics 13(3), 2013. pdf
  10. M. Sanfins, G. Valle: On the Copula for multivariate Extreme Value distributions, Braz. Journal of Prob. Stat. 26(3), 288-305, 2012. pdf
  11. T. Franco, A. Neumann, G. Valle: Hydrodynamic Limit for a type of exclusion processes with slow bonds in dimension greater than or equal to 2. Journal of Applied Probability, Journal of Appl. Prob. 48, 333-351, 2011. pdf
  12. G. Valle: Hydrodynamics for a non-conservative interacting particle system, Markov Proc. Rel. Fields 17, 225-252, 2011. pdf
  13. G. Valle: Evolution of the interfaces in a two dimensional Potts model, Elec. Journal of Prob. 12, 354-386, 2007. pdf
  14. S. Belhaouari, T. Mountford, G. Valle: Tightness for the interfaces of one-dimensional voter models, Proc. London Math. Soc., 94(2), 421-442, 2007. pdf
  15. T. mountford, L. Pimentel, G. Valle: On the speed of the one dimensional excited random walk in the transient regime, Alea 2, 2006. pdf
  16. S. Belhaouari, T. Mountford, Rongfeng Sun, G. Valle: Convergence and sharp results for the voter model interfaces, Elec. Journal of Prob 11, 279-296, 2006. pdf
  17. C. Landim, G. Valle: A microscopic model for Stefan's melting and freezing problem, Ann of Prob. 34(2), 779-803, 2006. pdf
  18. C. Landim, M. Sued, G. Valle: Hydrodynamic limit of asymmetric exclusion processes under diffusive scaling in $d\geq 3$, Comm. Math. Phys. 249(2), 215--247, 2004. pdf
  19. G. Valle: O Teorema de Perron-Frobenius e a distância projetiva de Hilbert, Rev. Mat aplic. 21, 63-81, 2000.

top